# SDR COEA201911228810

- Difficulty date: October 6, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571304202
- Condition: Corroded
- Location: Frame 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 200091 HEAVY CHECK COE/MAJOR REPAIR: CENTER FUSELAGE UPPER R/H SKIN INTERIOR SURFACE HAS LEVEL 2 CORROSION FORWARD OF FRAME 23A, BETWEEN STRINGERS 8-9R. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0107986_01...15487 ISSUE A, DATED 11/20/2019.
